Please use this identifier to cite or link to this item:

Title: On the Positive Solutions of the Differential Equation u''-u?=0
Authors: 李明融
Contributors: 應數系
Keywords: Estimate;life-span;blow-up;blow-up rate;asymptotic behavior
Date: 2004-09
Issue Date: 2008-12-24 13:36:59 (UTC+8)
Abstract: An initial boundary value problem for systems of semilinear wave equations in a bounded domain is considered. We prove the global existence, uniqueness and blow-up of solutions by energy methods and give some estimates for the lifespan of solutions.
Relation: Bulletin of the Institute of Mathematics Academia Sinica,32(3),145-172
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
32301.pdf420KbAdobe PDF387View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing